# SDR AALA972378

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6823
- Make and model: Boeing 727223
- Aircraft serial: 19701
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 0448 - AFTER TAKEOFF MIA DURING CLIMB-OUT, NR 1 STRUT OVERHEAT LIGHT ILLUMINATED.  AIRCRAFT AIR INTERRUPTED MIA AND LANDED WITHOUT INCIDENT.  NR 3 ENGINE BLEED CLAMPS RE-TORQUED.  RAN NR 3 ENGINE AT IDLE POWER WITH NO LEAKS OR OVERHEAT INDICATIONS.  RE-INSTALLED NR 3 ENGINE STRUT PANEL, RAN ENGINE AT POWER FOR 3 MINUTES.  SYSTEM LEAK AND GROUND CHECKED, NORMAL OPERATION.  (X)
